# SDR AALA20020791

- Difficulty date: May 28, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FS 1640 FLOORBEAM T-CAP CORRODED FROM BL 10L TO BL 61R.  REPLACED 1640 T-CAP FROM BL 10L TO BL 61R PER SRM 53-00-51-2.  (M)
